Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A class of simple Lie algebras of characteristic three


Author: Gordon Brown
Journal: Proc. Amer. Math. Soc. 107 (1989), 901-905
MSC: Primary 17B50; Secondary 17B20
MathSciNet review: 993742
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show the existence of a certain infinite class of simple Lie algebras of characteristic three. These algebras, although of neither classical nor Cartan type, resemble algebras of Cartan type in their relationship to each other.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B50, 17B20

Retrieve articles in all journals with MSC: 17B50, 17B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0993742-6
PII: S 0002-9939(1989)0993742-6
Article copyright: © Copyright 1989 American Mathematical Society